# SDR SWAA2023112824391

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 76,427 hours, 45,306 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS CRACK INDICATION ON STRINGER 14 ON THE UPPER SKIN AT THE CHORDWISE SKIN SPLICE NEAR WS 579 FASTENERS NR 1 & 2 PER NDT PART 6 57-10-60 FIG 1SHEET 6.  PERFORMED NDT INSPECTION OF FASTENERS 1 AND 2 AT WS 579; STRINGER 14 CHORD SPLICE PER 51-00-00 PROCEDURE 9 AND 51-00-00 PROCEDURE 23 PER BOEING NDT 57-10-60.  NO FAULTS FOUND ON WING INTERNAL INSP. AT STRINGER 14; WS 579.;[03] EA 23-157-03471 C/W
